Discussion in 'Success Stories' started by cocona, Sep 6, 2017.
@Xander94 time to trannymax
Looking for suggestions ,I started 200mg Spirno , 1mg of estro Duta and 5mg. loniten ED since Jan. of this year. Was getting some regrowth and thickening, noticed a spot that was not really filling in so I went full on in August switched to 50 mg of CPA 2mg of estro dutasteride and 10mg of loniten. Well this seem to kick things off hair was getting super thick spots filling in even temples getting hair ,I was feeling good and then around the beginning of Sept. I have this huge shed and I dont know why. I'd been on the new reg for fifty days. I have been known to have seasonal sheds but mostly in spring. Killing me. Oh I'm cis male and got a little gyno from this reg. I've noticed the only difference between mine and trans reg is the amount of estro
@rupture : OMG you beat me ! 50 mg cyproterone ... how's your libido ?
Maybe your shedding is because of your body attempting to adjust to the lack of testosterone, if you were full estrogen maybe you will have only regrowth with no shedding ... ? Or maybe this is the last shedding before your best regrowth ?
libido is shot but I'm older and its amazing what you can get done when your not preoccupied with sex. Yea thats what I was thinking maybe try another mg of estro, kinda don't know what to do hence the rant. Maybe I should go back to spirno to get some test back
@rupture : or just be patient. spironolactone is weak compared to 50 mg androcur, you will shed for sure :/
He removed his photograph, but basically the change was MASSIVE.
Ah, I remember that case. Oops, maybe the reason behind removing them was the fact that I have reposted that photo on this forum several months ago without hiding the face? My fault then.
are you taking estro sublinguily or just swallowing it?
Has your penis shortened by taking 1mg? I've asked this question to others but they refuse to answer...
What about your body fat, are you getting a more feminine figure?
Androcur can cause telogen effluvium, someone over on hairlosshelp said they stopped taking Androcur all of sudden and basically lost all their hair because of the sudden hormone change. Here's the thread:
that guy claims to have lost their hair after 2 days without androcur! I ran out of androcur supply before and couldn't take any for 7 days and my hair continued growing. maybe cause i was still taking estrogen.
I wonder why people keep taking androcur while bicalutamide should be more effective and safer.
Just swallowing it. does it make a difference ?
"should be more effective" I've seen the proof with CPA
Yes, it is absorbed less. To absorb more you have to dissolve it sublingual. That works for estradiol hemihydrate.
the liver processes it out of the body or converts it to weaker estrogens. to about 70% of what's swallowed.
estrogen kils my dick. Maybe I'll try it again but it seems like some people say it is good but other people in the progesterone camp like Peat and Roddy say otherwise.
may want to try estrogel instead. you can get it on amazon.
OMG, I remember that timeline on reddit and btw I'm putting tons of concealer because of the same inherited dark circles issue. I had no idea it was you.
No, that's not me. I just reposted her pics from that timeline to show what is possible on aggressive regimen.
Oh, I'm sorry then
But her regrowth is really impressive.